Alert archive / Florida / River Flood Warnings in 2012
River Flood Warning 24, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this river flood warning at Aug 12, 2012, 2:27 PM EDT for Pasco County, Florida. It was in force for 5 days.
The area
The counties it named.
The facts
- Issued
- Aug 12, 2012, 2:27 PM EDT (18:27 UTC)
- Expired
- Aug 17, 2012, 8:00 AM EDT
- In force
- 5 days
- Issued by
- NWS Tampa Bay, FL
- Flood severity
- Minor
County Pasco County, FL
The radar
The Tampa radar (KTBW), 67 km from the middle of the area, began a volume at 18:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cypress Creek at SR 54 Worthington Gardens (WRGF1). The gauge peaked at 8.18 ft at Aug 12, 2012, 10:00 PM EDT.
- Action stage
- 7 ft
- Minor stage
- 8 ft
- Moderate stage
- 11 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02303420, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
327
WGUS82 KTBW 121827
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
227 PM EDT SUN AUG 12 2012
...A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE CYPRESS CREEK AT
WORTHINGTON GARDENS...
.CONTINUED HEAVY RAINS HAVE KEPT WATER LEVELS ON CYPRESS CREEK
ABOVE FLOOD STAGE. IF ADDITIONAL RAINS DO NOT COMPLICATE THE
FORECAST...THE WATER LEVEL SHOULD DROP BELOW FLOOD STAGE TUESDAY
AFTERNOON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
FLC101-130727-
/O.NEW.KTBW.FL.W.0024.120812T1827Z-120814T1800Z/
/WRGF1.1.ER.000000T0000Z.120812T1800Z.120814T1200Z.NO/
227 PM EDT SUN AUG 12 2012
* UNTIL TUESDAY AFTERNOON
* AT 2PM SUNDAY THE STAGE WAS 8.2 FEET
* FLOOD STAGE IS 8 FEET
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TUESDAY
AFTERNOON.
* IMPACT...AT 8 FEET...FLOODING BEGINS AT THE RECREATION AREA
ON STATE ROAD 54
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 9.7
FEET ON AUG 11 2004.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME MON TUE WED THU FRI
CYPRESS CREEK
WORTHINGTON 8 8.2 SUN 02 PM 8.1 8.0 7.7 7.3 7.0
$$7 follow-up statements
249
WGUS82 KTBW 131418
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1018 AM EDT MON AUG 13 2012
...A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE CYPRESS CREEK AT
WORTHINGTON GARDENS...
.DAILY RAINFALL WILL MAINTAIN FLOOD LEVEL WATERS ON THE CYPRESS
CREEK FOR THE NEXT SEVERAL DAYS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
FLC101-140318-
/O.EXT.KTBW.FL.W.0024.000000T0000Z-120816T0600Z/
/WRGF1.1.ER.000000T0000Z.120813T1145Z.120816T0000Z.NO/
1018 AM EDT MON AUG 13 2012
...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...THE FLOOD
WARNING CONTINUES FOR THE CYPRESS CREEK AT WORTHINGTON GARDENS.
* UNTIL LATE WEDNESDAY NIGHT
* AT 10 AM MONDAY THE STAGE WAS 8.2 FEET
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE
* FLOOD STAGE IS 8.0 FEET
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY WEDNESDAY
EVENING IF ADDITIONAL RAIN DOES NOT PROLONG THE FLOOD.
* IMPACT...AT 8.0 FEET...FLOODING BEGINS AT THE RECREATION AREA ON
STATE ROAD 54
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF
9.7 FEET ON AUG 11 2004.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME TUE WED THU FRI SAT
CYPRESS CREEK
WORTHINGTON 8 8.2 MON 10 AM 8.2 8.1 7.8 7.6 7.4098
WGUS82 KTBW 140152
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
952 PM EDT MON AUG 13 2012
...A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE CYPRESS CREEK AT
WORTHINGTON GARDENS...
.HEAVY RECENT RAINFALL HAS CAUSED THE CYPRESS CREEK TO REMAIN ABOVE
FLOOD LEVEL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
FLC101-141452-
/O.EXT.KTBW.FL.W.0024.000000T0000Z-120816T0000Z/
/WRGF1.1.ER.000000T0000Z.120813T1145Z.120815T1800Z.NO/
952 PM EDT MON AUG 13 2012
...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...THE FLOOD
WARNING CONTINUES FOR
THE CYPRESS CREEK AT WORTHINGTON GARDENS
* UNTIL WEDNESDAY EVENING
* AT 9PM MONDAY THE STAGE WAS 8.1 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 8 FEET
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY WEDNESDAY
EVENING.
* IMPACT...AT 8 FEET...FLOODING BEGINS AT THE RECREATION AREA ON
STATE ROAD 54
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 9.7
FEET ON AUG 11 2004.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME TUE WED THU FRI SAT
CYPRESS CREEK
WORTHINGTON 8 8.1 MON 09 PM 8.1 8.0 7.7 7.4 7.1
$$711
WGUS82 KTBW 141430
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1030 AM EDT TUE AUG 14 2012
...A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE CYPRESS CREEK AT
WORTHINGTON GARDENS...
THE WATER LEVEL ON THE CYPRESS CREEK REMAINS ABOVE FLOOD STAGE...BUT
HAS BEEN SLOWLY FALLING OVER LAST 24 HOURS. WITHOUT FURTHER HEAVY
RAINFALL...THE WATER LEVEL SHOULD DROP BELOW FLOOD STAGE BY
WEDNESDAY AFTERNOON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
FLC101-150330-
/O.EXT.KTBW.FL.W.0024.000000T0000Z-120815T1800Z/
/WRGF1.1.ER.000000T0000Z.120813T1145Z.120815T1200Z.NO/
1030 AM EDT TUE AUG 14 2012
...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...
THE FLOOD WARNING CONTINUES FOR THE CYPRESS CREEK AT WORTHINGTON
GARDENS
* UNTIL WEDNESDAY AFTERNOON
* AT 10AM TUESDAY THE STAGE WAS 8.1 FEET
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE
* FLOOD STAGE IS 8.0 FEET
* THE RIVER WILL REMAIN NEAR 8.1 FEET THROUGH THIS AFTERNOON. THE
RIVER WILL FALL BELOW FLOOD STAGE TOMORROW MORNING.
* IMPACT...AT 8.0 FEET...FLOODING BEGINS AT THE RECREATION AREA ON
STATE ROAD 54
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 9.7
FEET ON AUG 11 2004.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME WED THU FRI SAT SUN
CYPRESS CREEK
WORTHINGTON 8 8.1 TUE 10 AM 8.0 7.7 7.5 7.2 7.0585
WGUS82 KTBW 150146
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
946 PM EDT TUE AUG 14 2012
...A RIVER FLOOD WARNING REMAINS IN EFFECT FOR...THE CYPRESS CREEK
AT WORTHINGTON GARDENS...
.THE WATER LEVEL ON THE CYPRESS CREEK REMAINS ABOVE FLOOD
STAGE...BUT HAS BEEN SLOWLY FALLING OVER LAST 24 HOURS.
WITHOUT FURTHER HEAVY RAINFALL...THE WATER LEVEL SHOULD
DROP BELOW FLOOD STAGE BY WEDNESDAY AFTERNOON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
FLC101-151446-
/O.EXT.KTBW.FL.W.0024.000000T0000Z-120815T2100Z/
/WRGF1.1.ER.000000T0000Z.120813T1145Z.120815T1500Z.NO/
946 PM EDT TUE AUG 14 2012
...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD
WARNING CONTINUES FOR THE CYPRESS CREEK AT WORTHINGTON GARDENS
* UNTIL WEDNESDAY AFTERNOON
* AT 9PM TUESDAY THE STAGE WAS 8.1 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 8 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 8.2 FEET BY EARLY
WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
TOMORROW AFTERNOON.
* IMPACT...AT 8 FEET...FLOODING BEGINS AT THE RECREATION AREA ON
STATE ROAD 54
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 9.7
FEET ON AUG 11 2004.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME WED THU FRI SAT SUN
CYPRESS CREEK
WORTHINGTON 8 8.1 TUE 09 PM 8.1 7.7 7.5 7.2 7.0
$$121
WGUS82 KTBW 151443
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1043 AM EDT WED AUG 15 2012
A RIVER FLOOD WARNING REMAINS IN EFFECT FOR...THE CYPRESS CREEK AT
WORTHINGTON GARDENS...AND THE MANATEE RIVER AT MYAKKA HEAD.
SUMMER RAINS FROM DAILY THUNDERSTORMS BROUGHT THE WATER LEVELS UP INTO
MINOR FLOOD STATUS ON THE CYPRESS CREEK AND THE MANATEE RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
FLC101-160343-
/O.EXT.KTBW.FL.W.0024.000000T0000Z-120818T1800Z/
/WRGF1.1.ER.000000T0000Z.120813T1145Z.120818T1200Z.NO/
1043 AM EDT WED AUG 15 2012
THE FLOOD WARNING CONTINUES
FOR THE CYPRESS CREEK AT WORTHINGTON GARDENS
* UNTIL SATURDAY AFTERNOON.
* AT 10 AM WEDNESDAY THE STAGE WAS 8.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* THE RIVER WILL REMAIN NEAR ITS CURRENT STAGE FOR THE NEXT SEVERAL DAYS.
* IMPACT...AT 8.0 FEET...FLOODING BEGINS AT THE RECREATION AREA ON STATE
ROAD 54.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME THU FRI SAT SUN MON
CYPRESS CREEK
WORTHINGTON 8 8.1 WED 10 AM 8.1 8.0 8.0 7.9 7.7
$$
FLC081-160343-
/O.EXT.KTBW.FL.W.0025.000000T0000Z-120816T1640Z/
/MKHF1.1.ER.120815T1125Z.120815T1800Z.120816T1040Z.NO/
1043 AM EDT WED AUG 15 2012
THE FLOOD WARNING CONTINUES
FOR THE MANATEE RIVER NEAR MYAKKA HEAD
* UNTIL THURSDAY AFTERNOON.
* AT 10 AM WEDNESDAY THE STAGE WAS 11.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 12.9 FEET BY THIS AFTERNOON. THE RIVER
WILL FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
* IMPACT...AT 11.0 FEET...A PRIVATE ROAD AND BRIDGE 1 MILE DOWNSTREAM FLOOD.
AGRICULTURAL, RURAL KIBLER AREA BEGINS TO FLOOD.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME THU FRI SAT SUN MON
MANATEE
MYAKKA HEAD 11 11.9 WED 10 AM 10.8 8.4 6.9 6.2 5.8
$$476
WGUS82 KTBW 160245
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1045 PM EDT WED AUG 15 2012
...A RIVER FLOOD WARNING REMAINS IN EFFECT FOR CYPRESS CREEK AT
WORTHINGTON GARDENS AND MANATEE RIVER AT MYAKKA HEAD.
.HEAVY RAINFALL FROM THUNDERSTORMS OVER THE LAST FEW DAYS HAS
CAUSED RIVER LEVELS TO RISE TO MINOR FLOOD LEVELS ON THE CYPRESS
CREEK AND MANATEE RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
FLC101-161545-
/O.CON.KTBW.FL.W.0024.000000T0000Z-120818T1800Z/
/WRGF1.1.ER.000000T0000Z.120813T1145Z.120818T1200Z.NO/
1045 PM EDT WED AUG 15 2012
THE FLOOD WARNING CONTINUES FOR
THE CYPRESS CREEK AT WORTHINGTON GARDENS
* UNTIL SATURDAY AFTERNOON
* AT 10 PM WEDNESDAY THE STAGE WAS 8.1 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 8.0 FEET
* THE RIVER WILL REMAIN NEAR FLOOD THROUGH FRIDAY NIGHT. THE
RIVER WILL FALL BELOW FLOOD STAGE SATURDAY MORNING.
* IMPACT...AT 8.0 FEET...FLOODING BEGINS AT THE RECREATION AREA
ON STATE ROAD 54
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME THU FRI SAT SUN MON
CYPRESS CREEK
WORTHINGTON 8 8.1 WED 10 PM 8.0 8.0 8.0 7.9 7.6
$$
FLC081-161434-
/O.EXT.KTBW.FL.W.0025.000000T0000Z-120816T1434Z/
/MKHF1.1.ER.120815T1125Z.120815T1845Z.120816T0834Z.NO/
1045 PM EDT WED AUG 15 2012
THE FLOOD WARNING CONTINUES FOR
THE MANATEE RIVER NEAR MYAKKA HEAD
* UNTIL THURSDAY MORNING
* AT 10 PM WEDNESDAY THE STAGE WAS 11.7 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 11.0 FEET
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY
THURSDAY MORNING.
* IMPACT...AT 11.0 FEET...PRIVATE ROAD AND BRIDGE 1 MILE
DOWNSTREAM FLOOD. AGRICULTURAL, RURAL KIBLER AREA BEGINS
TO FLOOD.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME THU FRI SAT SUN MON
MANATEE
MYAKKA HEAD 11 11.7 WED 10 PM 10.6 8.0 6.8 6.1 5.8
$$826
WGUS82 KTBW 161408
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1008 AM EDT THU AUG 16 2012
A RIVER FLOOD WARNING IS CANCELLED FOR THE CYPRESS CREEK AT
WORTHINGTON GARDENS AND THE MANATEE RIVER AT MYAKKA HEAD.
THE WATER LEVELS HAVE FALLEN BELOW FLOOD STAGE. HOWEVER...ANY
HEAVY RAIN THAT WILL FALL AGAIN TODAY MAY BRING THE WATER LEVELS
UP INTO A MINOR FLOOD STAGE AGAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
FLC101-170308-
/O.EXT.KTBW.FL.W.0024.000000T0000Z-120817T1200Z/
/WRGF1.1.ER.000000T0000Z.120813T1145Z.120817T0600Z.NO/
1008 AM EDT THU AUG 16 2012
...FLOOD WARNING CANCELLED FOR THE CYPRESS CREEK AT WORTHINGTON GARDENS.
* AT 9 AM THURSDAY THE STAGE WAS 8.0 FEET AND FALLING.
* MINOR FLOODING HAS ENDED.
* FLOOD STAGE IS 8.0 FEET
* THE RIVER WILL CONTINUE TO FALL BELOW FLOOD STAGE TODAY.
* IMPACT...AT 8.0 FEET...FLOODING BEGINS AT THE RECREATION AREA ON
STATE ROAD 54.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME FRI SAT SUN MON TUE
CYPRESS CREEK
WORTHINGTON 8 8.0 THU 09 AM 7.9 7.8 7.7 7.6 7.4
$$
FLC081-161438-
/O.CAN.KTBW.FL.W.0025.000000T0000Z-120816T1434Z/
/MKHF1.1.ER.120815T1125Z.120815T1845Z.120816T0720Z.NO/
1008 AM EDT THU AUG 16 2012
THE FLOOD WARNING IS CANCELLED FOR
THE MANATEE RIVER NEAR MYAKKA HEAD.
* AT 9 AM THURSDAY THE STAGE WAS 10.2 FEET AND FALLING.
* FLOOD STAGE IS 11.0 FEET.
* IMPACT...AT 11.0 FEET...A PRIVATE ROAD AND BRIDGE 1 MILE DOWNSTREAM FLOOD.
AND AGRICULTURAL, RURAL KIBLER AREA BEGINS TO FLOOD.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME FRI SAT SUN MON TUE
MANATEE
MYAKKA HEAD 11 10.2 THU 09 AM 8.0 6.9 6.2 5.8 5.6
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this river flood warning went out at Aug 12, 2:04 PM EDT, 23 minutes earlier.
Area forecast discussion, Aug 12, 2:04 PM EDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 204 PM EDT SUN AUG 12 2012 .SHORT TERM (TONIGHT THROUGH TUESDAY)... HIGH PRESSURE RIDGE AXIS REMAINS OVER THE FLORIDA STRAITS EARLY THIS AFTERNOON...WITH A FRONTAL BOUNDARY EXTENDING ACROSS NORTHERN FLORIDA AND INTO THE NORTHEAST GULF OF MEXICO. VISIBLE SATELLITE IMAGERY SHOWS MOSTLY CLOUDY CONDITIONS IN PLACE ACROSS MOST OF THE FORECAST AREA...WITH RADAR IMAGERY SHOWING SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE FORECAST AREA. MAIN SHORT TERM CONCERN FOR THE REST OF THE AFTERNOON AND TONIGHT REVOLVES AROUND POP TRENDS. THROUGH TONIGHT... THE FRONTAL BOUNDARY WILL REMAIN NEARLY STATIONARY ACROSS THE NORTHEAST GULF AND NORTH FLORIDA THROUGH THE PERIOD...WHILE DEEP LAYER RIDGING BEGINS TO EDGE NORTHWARD INTO SOUTH FLORIDA. THIS WILL CONTINUE TO ALLOW DEEP TROPICAL MOISTURE TO ADVECT INTO THE REGION FROM THE GULF AND CARIBBEAN ON SOUTHWESTERLY BOUNDARY LAYER FLOW. AS A RESULT...EXPECT SCATTERED TO NUMEROUS SHOWERS/THUNDERSTORMS TO CONTINUE THROUGH THE AFTERNOON...WITH HIGHEST PROBABILITIES ACROSS INTERIOR ZONES. WILL CARRY SLIGHT POPS THIS EVENING ALL ZONES...WITH RAIN FREE CONDITIONS THEN EXPECTED ACROSS INTERIOR LOCALES AFTER MIDNIGHT. AT THE COAST...WITH DEEP TROPICAL MOISTURE IN PLACE ALONG WITH ONSHORE BOUNDARY LAYER FLOW...WILL NEED TO KEEP SLIGHT CHANCE POPS GOING THROUGH THE NIGHT. OVERNIGHT LOWS ARE EXPECTED TO BOTTOM OUT IN THE LOW TO MID 70S INLAND AND IN THE MID 70S TO AROUND 80 CLOSER TO THE COAST. MONDAY THROUGH TUESDAY... MODEL SOLUTIONS DIFFER ON HOW LONG TO HOLD ONTO THE DEEP LAYER MOISTURE ACROSS THE AREA...BUT DO GENERALLY KEEP THE SAME SYNOPTIC FEATURES IN PLACE THROUGH THE PERIOD. THE HIGH PRESSURE RIDGE AXIS WILL REMAIN OVER THE FLORIDA STRAITS AND SOUTH FLORIDA...WITH A FRONTAL BOUNDARY OR THE REMNANTS OF LINGERING OVER NORTH FLORIDA AND THE NORTHEAST GULF. AS A RESULT...PRECIPITABLE WATER VALUES WILL REMAIN NEAR TO SLIGHTLY ABOVE CLIMATOLOGY...AND WILL THEREFORE KEEP POPS NEAR TO SLIGHTLY ABOVE NORMAL. .LONG TERM... OVERALL FORECAST FOR THE LONG TERM PERIOD REMAINS UNCHANGED. MODELS ARE INDICATING THAT THE GENERAL MID/UPPER LEVEL TROUGHING WILL REMAIN OVER THE EASTERN U.S. AND DEEPEN SOME NEXT WEEKEND. HOWEVER...THE LOW LEVEL FEATURES ARE DIFFERENT. THE GFS LIFTS THE RIDGE AXIS NORTH LATE IN THE WEEK AS IT DEVELOPS AN AREA OF LOW PRESSURE IN THE WESTERN GULF AND MOVES IT ALONG A COOL FRONT SETTLING INTO THE DEEP SOUTH. MEANWHILE...THE ECMWF/CANADIAN SHIFT THE RIDGE AXIS INTO SOUTH FLORIDA AS THE FRONT SETTLES INTO THE DEEP SOUTH WHICH SEEMS MORE REASONABLE AND IS MORE CONSISTENT WITH PAST MODEL RUNS. THEREFORE...HAVE GENERALLY GONE WITH THE ECMWF/CANADIAN SCENARIO FOR THIS FORECAST AND LEFT THE SCATTERED MAINLY AFTERNOON AND EVENING POPS FOR EACH DAY. THE OVERALL FLOW SHOULD BE RATHER LIGHT DURING MIDWEEK THEN A MORE SOUTH TO SOUTHWEST FLOW SHOULD SETUP AS THE RIDGE AXIS DRIFTS SOUTH. TEMPERATURES WILL REMAIN NEAR NORMAL WITH HIGHS FROM THE UPPER 80S TO MID 90S AND OVERNIGHT LOWS MOSTLY IN THE 70S. && .AVIATION... AS EXPECTED SCATTERED TSTMS HAVE DEVELOP AGAIN ACROSS THE AREA THIS AFTN. THE TSTMS WILL PROVIDE MVFR CONDITIONS AND EVEN BRIEF IFR VSBYS IN HEAVIEST DOWNPOURS HOWEVER NO IFR CONDITIONS WILL BE SHOWN IN TAFS GIVEN LOW PROBABILITY OF OCCURRENCE AT ANY ONE LOCATION. THE HIGHEST CONCENTRATION OF ACTIVITY WILL LIKELY REMAIN EAST OF I-75 THE REMAINDER OF THE DAY GIVEN WEAK WESTERLY LOW LEVEL FLOW AND DEVELOPMENT OF WEST COAST SEA BREEZE...HOWEVER CAN'T RULE OUT AN OUTFLOW BOUNDARY FROM STORMS ACROSS AREAS EAST DRIFTING BACK TOWARD THE WEST COAST INITIATING TSTM ACTIVITY. IN ADDITION...THERE IS STILL ISOLD GULF CONVECTION ONGOING. THAT ALL SAID WILL INDICATE THE MORE GENERAL TREND OF DECREASING IMPACT OF SHRA AND TSTMS ON TAF SITES IN NEXT FEW HOURS BASED ON SEA BREEZE STORM CLIMO. INCREASING MOISTURE AND INSTABILITY COMBINED WITH WEAK WRLY FLOW WILL LEAD TO DEVELOPMENT OF STORMS ACROSS THE GULF ESP AFTN MIDNIGHT AND ANOTHER EARLY START TO SHRA AND TSTM ACTIVITY ACROSS THE REGION ON MON W/ EVEN HIGHER COVERAGE OF TSTMS EXPECTED. && .MARINE... HIGH PRESSURE WILL REMAIN THE DOMINANT WEATHER FEATURE THROUGH THE WEEK...WITH ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED. WINDS AND SEAS WILL REMAIN BELOW HEADLINE THRESHOLDS. && .FIRE WEATHER... RELATIVE HUMIDITY VALUES WILL REMAIN BELOW CRITICAL THRESHOLDS THROUGH THE FORECAST PERIOD. && .PRELIMINARY POINT TEMPS/POPS... TPA 78 90 77 90 / 20 50 20 50 FMY 75 91 77 92 / 20 50 20 40 GIF 75 92 75 93 / 20 60 30 50 SRQ 76 90 76 90 / 30 50 20 40 BKV 72 91 72 91 / 20 50 20 50 SPG 78 90 79 90 / 30 50 20 40 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...NONE. GULF WATERS...NONE. && SHORT TERM/MARINE/FIRE WEATHER...JELSEMA LONG TERM...CLOSE AVIATION...GITTINGER
Hazardous weather outlook, Aug 12, 5:00 AM EDT, 9 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 500 AM EDT SUN AUG 12 2012 FLZ039-042-043-048>052-055>057-060>062-065-122200- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE- 500 AM EDT SUN AUG 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... SCATTERED THUNDERSTORMS WILL DEVELOP ALONG THE BAY AND SEA BREEZES TODAY WITH THE BEST CHANCES REMAINING EAST AND SOUTH OF THE TAMPA BAY AREA. THE MAIN THREATS FROM THESE STORMS WILL BE DEADLY CLOUD TO GROUND LIGHTNING...GUSTY WINDS...AND HEAVY RAINS WHICH CAN CAUSE POOR VISIBILITIES ON THE ROADWAYS AND MINOR URBAN FLOODING. ...EXCESSIVE HEAT IMPACT... TEMPERATURES WILL CLIMB INTO THE LOWER TO MIDDLE 90S AGAIN TODAY WITH DEW POINTS REMAINING IN THE 70S. THIS WILL RESULT IN HEAT INDICES BETWEEN 100 AND 105 DEGREES THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ...THUNDERSTORM IMPACT... SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL DEVELOP ALONG THE SEA BREEZE BOUNDARIES EACH DAY. A FEW STORMS COULD BE STRONG WITH GUSTY WINDS AND FREQUENT LIGHTNING...BUT SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. PRC
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 4:16 PM EDT | Areal Flood Advisory | TBW | Manatee | 89 min |
| Aug 12, 4:44 PM EDT | Special Weather Statement | TBW | Manatee | 61 min |
| Aug 12, 4:53 PM EDT | Areal Flood Advisory | TBW | Manatee, Sarasota | 67 min |
Nearby
River Flood Warnings in Florida, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.